It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 ... 5 6 7 8 9 10 11 ... 11Showing 181 - 200 of 217 for my acne is worse because of working out. (0.086 seconds)


... Anyway, my skin was SO CLEAR while I was taking the prednisone, which leads me to believe my skin problems are hormonal. When my dosage for prednisone was over, my skin got SO BAD. ugh. Not cystic acne, just really irritated and small red bumps, sometimes whiteheads too. ... (2 replies)
... I am now on day 17 of 40mg a day Accutane. Here's the update. I have a bunch of tiny little zits coming out and also a ton of white heads. ... (68 replies)
... breaking out moisturizer with no stuff in it like BP SA or anything for acne, because nothing seems to work anyways all just makes it worse , i just dont want a dried up face , so if anyone out there knows what to get let me know.. thanks... also.. ... (9 replies)

... Thanks for the reply! Well, I think my skin is somewhere between sensitive and stubborn. ... (9 replies)
Life...minocycline
Aug 29, 2004
... e past 6 years. it had been very difficult to go through high school with it, and see that others never even have one. i wish i could go to pool parties, or hang out at the beach but i hate being in a bathing suit and everyone seeying my back. ... (0 replies)
... to be SUSTAINABLE. I have no problem following it for say 1 month, but I would like to find an acne solution which I could use forever. ... (49 replies)
... As for trying everything at once, I am stopping that Duac gel, and those pads. It seems to just burn my face more. Causing it dry out. ... (13 replies)
... Many people on this board, including myself, know exactly how you feel. You do everything seemingly right...eating, working out etc. and inexplicably, you get acne. I wish that I could tell you why it is happening because then I would maybe know why it is happening to me too. ... (13 replies)
Accutane question
Jan 19, 2004
... btwn undergrad and grad school. i was on it for almost a year. it really dehydrates you and i had a jar of vaseline with me at all times. ... (9 replies)
... I didn't forget about you bluegreen. Well my visit on the 10th wasn't that bad. I didn't know what to expect but the lady was really nice. ... (40 replies)
... Today is Wednesday so it's been 10 days and 10 pills so far. ... (65 replies)
... it looked like I was sweating all the time. My face was very broken out, my pores looked liked craters. It got worse before it got better, but it was worth it. Now, I have no current acne, the red marks are fading, and my pores are somewhat smaller. ... (6 replies)
Glycolic Acid Peel
May 29, 2001
... I am 36 years old and have fought acne most of my life or since I was 13.. ... (6 replies)
... of absorbica. I have what some consider to be "mild acne," but it is very, very, very persistent. I have had persistent, large bumps develop between my eyebrows around a year and a half now and have had bumps develop on my chin within the past four months. The bumps between my eyebrows are leaving open pores. ... (4 replies)
... Please can anyone tell me how accutane has worked for them. I am starting it next week 60mg I have moderate acne and have been so depressed that my marriage and children are suffering because of me. ... (10 replies)
Accutane Journal
Dec 28, 2004
... keep your head up guys things will get better. more you think about your face the more, to me, it gets worse. i know its hard as a fellow acne sufferer but trust me, it will get better. ... (672 replies)
... and I became moody and irritable. THEN, I had a hysterectomy. ... Well, this "took" the little bit of estrogen I had to counter act the male hormones....all of a sudden, the acne got worse and so did the moodiness, plus then I was going through menopause, so I was dealing with hot flashes, etc. ... (80 replies)
... I to have these spots. They are flat on my palms and wrists. Some itch and some get sore. If they get on the backs of my hands or on my fingers they are like blisters. The itching so intense. The doctors gave me steroid cream for allerfic reaction but it didn't help. ... (9 replies)
... Hi, I'm new to the boards and looking for advice. I'm 23 and totally sick of my skin. I've had acne since I was 15 and it was clearing up the past few years but I've had a bad year emotionally and its just gone crazy. ... (1 replies)
... It will clear you that is almost 100%, but will it keep you clear who knows, it might at your age. keyword: might (10 replies)




Pages: 1 ... 5 6 7 8 9 10 11 ... 11

All times are GMT -7. The time now is 06:14 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!